MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-3128-55
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a scheduled deep brain stimulation (dbs) elective procedure a high impedance was discovered during functional testing on contacts e1 and e2.Attempts to clear the high impedances was performed, however were unsuccessful.The physician replaced the lead extension with another of the same model as a result additional functional testing revealed the high impedances had resolved and proceeded to complete the procedure.No adverse effects were noted from the high impedance issue.The patient did well post-operatively.
 
Additional Manufacturer Narrative
Block a2: patients exact age is unknown; however, it was reported that the patient was over the age of 18.
 
Additional Manufacturer Narrative
The returned vercise lead extension was analyzed and the reported event of high impedance was confirmed.Visual inspection revealed the proximal array was fractured approximately one centimeter from the retention sleeve.The damage to the lead extension was likely a result of stress caused by the skiving tool in manufacturing during removal of the heat shrink causing the cables to kink in the proximal tail, additionally slack in the cables during proximal reflow could also contribute to kinks.Therefore, engineers concluded that the probable cause was manufacturing deficiency.
 
Event or Problem Description

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21734348
Report Number3006630150-2025-02020
Device Sequence Number4222960
Product Code NHL
UDI-Device Identifier08714729966371
UDI-Public08714729966371
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/02/2022
Device Model NumberDB-3128-55
Device Catalogue NumberDB-3128-55
Device Lot Number5000609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown